Подписаться
Fuad Kittaneh
Fuad Kittaneh
Professor of Mathematics, The University of Jordan
Подтвержден адрес электронной почты в домене ju.edu.jo - Главная страница
Название
Процитировано
Процитировано
Год
Improved Young and Heinz inequalities for matrices
F Kittaneh, Y Manasrah
Journal of Mathematical Analysis and Applications 361 (1), 262-269, 2010
3042010
Numerical radius inequalities for Hilbert space operators
F Kittaneh
Studia Mathematica 168 (1), 73-80, 2005
2052005
A numerical radius inequality and an estimate for the numerical radius of the Frobenius companion matrix
F Kittaneh
Studia Mathematica 158 (1), 11-17, 2003
1952003
On the singular values of a product of operators
R Bhatia, F Kittaneh
SIAM Journal on Matrix Analysis and Applications 11 (2), 272-277, 1990
1931990
Reverse Young and Heinz inequalities for matrices
F Kittaneh, Y Manasrah
Linear and Multilinear Algebra 59 (9), 1031-1037, 2011
1662011
Notes on some inequalities for Hilbert space operators
F Kittaneh
Publications of the Research Institute for Mathematical Sciences 24 (2), 283-293, 1988
1631988
Notes on matrix arithmetic–geometric mean inequalities
R Bhatia, F Kittaneh
Linear Algebra and Its Applications 308 (1-3), 203-211, 2000
1622000
Matrix Young inequalities for the Hilbert–Schmidt norm
O Hirzallah, F Kittaneh
Linear algebra and its applications 308 (1-3), 77-84, 2000
1092000
The matrix arithmetic-geometric mean inequality revisited
R Bhatia, F Kittaneh
Linear Algebra and Its Applications 428 (8-9), 2177-2191, 2008
902008
Norm inequalities for partitioned operators and an application
R Bhatia, F Kittaneh
Mathematische Annalen 287 (1), 719-726, 1990
851990
Norm inequalities for fractional powers of positive operators
F Kittaneh
letters in mathematical physics 27 (4), 279-285, 1993
831993
Numerical radius inequalities for certain 2× 2 operator matrices
O Hirzallah, F Kittaneh, K Shebrawi
Integral Equations and Operator Theory 71 (1), 129-147, 2011
812011
Numerical radius inequalities for Hilbert space operators. II
M El-Haddad, F Kittaneh
Studia Mathematica 2 (182), 133-140, 2007
812007
Norm inequalities for certain operator sums
F Kittaneh
Journal of Functional Analysis 143 (2), 337-348, 1997
791997
Cartesian decomposition and numerical radius inequalities
F Kittaneh, MS Moslehian, T Yamazaki
Linear Algebra and its Applications 471, 46-53, 2015
632015
On the convexity of the Heinz means
F Kittaneh
Integral Equations and Operator Theory 68 (4), 519-527, 2010
632010
Inequalities for commutators of positive operators
F Kittaneh
Journal of Functional Analysis 250 (1), 132-143, 2007
622007
A note on the arithmetic-geometric-mean inequality for matrices
F Kittaneh
Linear algebra and its applications 171, 1-8, 1992
561992
Spectral radius inequalities for Hilbert space operators
F Kittaneh
Proceedings of the American Mathematical Society, 385-390, 2006
552006
Norm inequalities for positive operators
R Bhatia, F Kittaneh
Letters in Mathematical Physics 43 (3), 225-231, 1998
551998
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20